Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On graphs satisfying a local ore-type condition
Faculty of Applied Mathematics, University of Twente, Enschede, The Netherlands.
Faculty of Applied Mathematics, University of Twente, Enschede, The Netherlands.
Faculty of Applied Mathematics, University of Twente, Enschede, The Netherlands.
Faculty of Applied Mathematics, University of Twente, Enschede, The Netherlands.
1996 (English)In: Journal of Graph Theory, ISSN 0364-9024, E-ISSN 1097-0118, Vol. 21, no 1, p. 1-10Article in journal (Refereed) Published
Abstract [en]

{For an integer i, a graph is called an Li-graph if, for each triple of vertices u, v, w with d(u, v) = 2 and w (element of) N(u) (intersection) N(v), d(u) + d(v) ≥ | N(u) (union) N(v) (union) N(w)| —i. Asratian and Khachatrian proved that connected Lo-graphs of order at least 3 are hamiltonian, thus improving Ore’s Theorem. All K1,3-free graphs are L1-graphs, whence recognizing hamiltonian L1-graphs is an NP-complete problem. The following results about L1-graphs, unifying known results of Ore-type and known results on K1,3-free graphs, are obtained. Set K = lcub;G|Kp,p+1 (contained within) G (contained within) KpV Kp+1 for some ρ ≥ }(vdenotesjoin

Place, publisher, year, edition, pages
Wiley Subscription Services, Inc., A Wiley Company , 1996. Vol. 21, no 1, p. 1-10
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-143771DOI: 10.1002/(SICI)1097-0118(199601)21:1<1::AID-JGT1>3.0.CO;2-WOAI: oai:DiVA.org:liu-143771DiVA, id: diva2:1166936
Available from: 2017-12-17 Created: 2017-12-17 Last updated: 2017-12-17Bibliographically approved

Open Access in DiVA

On graphs satisfying a local ore-type condition(546 kB)10 downloads
File information
File name FULLTEXT01.pdfFile size 546 kBChecksum SHA-512
726c84e9b8167e699a4892400bdccf1d1ca0ace6399ad4229c6056a003f8d5af9a1db3961f3c6765e9b60399e404fbb088f849c7c34d922316916dc8641905d0
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Asratian, Armen S.
In the same journal
Journal of Graph Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 10 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 65 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf